# SDR DXTA2024062012110

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- Aircraft time: 7,371 hours, 4,129 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Tailpipe Ovrheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT CRUISE ALTITUDE, 33,000 FT, HAD RT JETPIPE OVHT INDICATION. RAN QRH, SECURED ENGINE, & RETURNED TO DEPARTURE. RED CAS INDICATION STAYED ON AFTER ALL EMERGENCY ACTIONS ACCOMPLISHED.  SWAPPED EXHAUST NOZZLE ASSY & ZONE B PYLON FIRE-DETECTION CONTROL UNITS. PERFORMED OPS CHECK & FAULT DIDN'T FOLLOW. RETURNED TO ORIGINAL LOCATIONS.  PERFORMED GVI & NO FAULT FOUND. PERFORMED RESISTANCE CHECK & FOUND EXHAUST NOZZLE ASSY SENSING ELEMENT OUT OF LIMITS. CHECKED RESISTANCE OF PYLON SENSING ELEMENT & RESULT WAS WITHIN LIMITS. INCOMING PART CHECK SATISFACTORY. INSTALLED A NEW SENSING ELEMENT. PERFORMED OPS CHECK SATISFACTORY. WORK DONE IAW AMM 26-11-04.
